| Model Number |
IBALANCE TKA, SMALL IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/26/2021, it was reported by a sales representative via sems that an ar-613-98 small impactor broke.This was discovered during a tka procedure on (b)(6) 2021.Surgeon used another impactor to complete the case.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during impacting.